About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469382, 12 pages
http://dx.doi.org/10.1155/2012/469382
Research Article

Strong Global Attractors for 3D Wave Equations with Weakly Damping

1Department of Mathematics, Nanjing University, Nanjing 210093, China
2Department of Mathematics, Taizhou College, Nanjing Normal University, Taizhou 225300, China

Received 30 March 2012; Accepted 13 April 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Fengjuan Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the existence of the global attractor for the 3D weakly damped wave equation. We prove that is compact in and attracts all bounded subsets of with respect to the norm of . Furthermore, this attractor coincides with the global attractor in the weak energy space .